# SDR DL73K972176

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVER DOOR EMERG EXIT SIGN AND AFT OVERHEAD CENTER AISLE EMERG EXIT SIGN WILL NOT TEST.  REPLACED PWR SUPPLY L1076 AT STATION 975L LIGHTS TEST NORMAL.
